# SDR SWAA2023011992835

- Difficulty date: January 19, 2023
- Submitted: January 19, 2023
- Operation: Air carrier
- Aircraft: N7859B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30641
- Aircraft time: 59,469 hours, 39,226 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT REPORTS EMERGENCY EXIT SIGN BY AFT JUMPSEAT WILL NOT STAY ON; KEEPS FALLING OFF<[01] R&R EXIT SIGN LENS COVER PER AMM 33-51-01.
